In regards to your post, I also should mention that SERMs don’t negatively affect lipid profiles in the same way that AIs potentially can.
I don’t see where AIs cause any lipid problems as a direct side effect. E levels that are very low can do this. But that is an E effect driven by incorrect dosing. Arimidex is not know to have any direct side effects… except in the wallet.
It seems to be impossible for most men to have E levels get too low with arimidex/anastrozole because of its self limiting dose-response characteristics. Femara is an other thing all together and the dose-response can be quite variable from one man to another, so dosing is a crap shoot unless you are spending a lot of money on blood work. The cost of the blood work exceeds the cost of the femara, so just stick to arimidex/anastrozole.
I have seen one guy on TRT who overreacts to adex, quite rare. Instead of a typical TRT dose of 1mg/week, he uses 1/8th mg/wk. 1mg/week took his E2 to well below 10pg/ml and killed libido.
When someone is on lots of gear, different kinds, and takes an AI and has lipid problems… why assume that the AI did it. I have been under the impression that lipid problems with gear were associated with oral steroids that were hard on the liver and the liver stress changed the lipid profiles. yes?no